MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED, LUER LOCK SYRINGE, BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED, LUER LOCK SYRINGE, BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561350
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 07 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 2028807-2025-00003 for the second report, refer to 2028807-2025-00004 for the third report.It was reported, the syringes were unable to adequately retain arterial blood, due to poor sealing of the plunger which resulted in: blood loss through the plunger; the efficiency of collections; difficulty in carrying out arterial blood sampling, blood leaking onto surfaces and into the environment.There was no reported injury.

Brand Name
ATELLICA VTR SYRINGES
Common Device Name
3ML VENTED, LUER LOCK SYRINGE, BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21551955
Report Number2028807-2025-00002
Device Sequence Number12803172
Product Code CBT
UDI-Device Identifier10889483479483
UDI-Public(01)10889483479483(10)456820
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11561350
Device Lot Number456820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown